Questions about Pozac????UPDATE

Discussion in 'Fibromyalgia Main Forum' started by SherylD, Dec 11, 2005.

  1. SherylD

    SherylD Guest

    I just started taking Prozac about 3 weeks ago. I am on a very low dose, 10mg. I am very sensitive so I begged for a low dose.

    Anyways.. I have not been able to sleep since I started taking it. Now this week I started itching all over. I am real shakey and nervous feeling. And my lips are all tingly. I wake up in the middle of the night just drenched! But the thing that bothers me the most is I feel like I am always moving. Real loopy feeling. When I close my eyes I feel like I am spinning!

    I don't like to feel like this. The Dr. put me on it to control my PMS. But I don't think I can take it.

    I switched from taking in the morning to taking it at night and I did sleep much better last night. But still had all the dizziness today.

    She gave me other drugs to take at night too, but I already feel weird. I don't want to add anything else.

    I think I want to stop taking it. Since it is a low dose do you think it would be ok to just stop?? I'm all nervous, I wish I wouldn't have started taking it.

    Let me know what you think.. I need some addvice before I call my Dr. tomorrow.

    Thanks,
    SherylD
    [This Message was Edited on 12/13/2005]
  2. Cakedec

    Cakedec New Member

    Dear Sheryl,

    If you stop the prozac, you won't just flip out or start withdrawal if you are worrying about that because some will stay in your system a week before it is all out.

    Since you are taking it for PMS and have been on it for 3 weeks already, wouldn't it be worth it to stay on it through at least one of your monthly cycles so you can see if it is going to really help first?

    Usually the side effects from an SSRI start to go down after 4-6 weeks, but if it is making it impossible for you to function, you should definitely contact your doctor tomorrow and get his advice.

    Deb
  3. dreamharp

    dreamharp New Member

    When I took prozac I was unable to sleep, made me dizzy,
    nervous and gave me restless leg syndrome. The best thing
    I did for myself was to get off of it. I found a good
    B complex vitamin did wonders. Also, cleaning up my diet.
    I realize some people need a medication and they have to
    do a trial and error approach.


    Dreamharp



  4. SherylD

    SherylD Guest

    Thanks for listening...

    I just don't like how I feel at all. I weird. Hard to explain.

    I also think it is making my TMJ alot worse. I wear a spint and go to the dent. for that. When I wake up in the morning my whole head , face, neck, it all hurts so bad. I can tell that I am just biting the heck out of my splint. I am surprised it don't break.

    Thanks,

    SherylD
  5. SherylD

    SherylD Guest

    That is in park already.. I don't need it worse!:0

    SherylD
    [This Message was Edited on 12/11/2005]
  6. peachbunnee

    peachbunnee New Member

    I have been on prozac for 2-3 years now.

    It has done wonders to help with my OCD and has improved my depression, though not 100%.

    It does seem to affect my sleep - klonopin helps with that, but it's not perfect.

    I don't like all the side effects, but I disliked feeling like I was going insane even more. My OCD and depression were so bad I could hardly function. So, for me, it's an issue of weighing the pros and cons, and for me the prozac has way more pros, than cons.

    I did have the itchies from it when I went on the generic version a long time ago. I found a different generic and now I'm fine.

    peach
  7. Sheila1366

    Sheila1366 New Member

    I will give you my thoughts on prozac.I have taken it for a very long time and I am on a very high dose.But I also take a mood stabalizer cause I am bipolar.I take my prozac in the morning cause it can give you energy.The first few weeks of taking it can cause insomnia,headaches,stomach aches,nausea.I did have itching when I switched to the generic but it went away.Never stop taking an antidepressant suddenly.You could rebound into a serious depression.Call your dr. and discuss your symptoms,you could be allergic to the medicine.I love my prozac and Lamictal.Both meds. balance me out alot.But it took a few years to get a proper diagnoses on the bipolar and prozac alone was not helping me completely.Now it is better.Don't give up on trying to get some help.
  8. gvmeabrk

    gvmeabrk New Member

    I took it for about a month and realized I was really angry on it.I didn't exactly realize it but people around me noticed I was always on the edge.So I decided to get off of it and as soon as I stopped I broke out in the biggest hives you ever seen.My doctor did not have a good explanation why this happened after going off of it,and even tried saying I must be having a food allergy reaction but I know it was not that.I think I was having a reaction to prozac all along I felt horrible on it.
  9. SherylD

    SherylD Guest

    I could see where you(gvmeabrk ) would have that reaction..

    I just feel all jittery inside and I really think it is making me hurt worse all over. I don't like how I feel at all.

    I go back to the DR. on Thur. I am going to talk to her about it.

    I'm only on 10mg and have only been taking it for about 3 wks. ,so I don't think I would have withdrawl.

    I'm going to my dent. today.. My jaw is killing me!! Worse since the prozac.

    Thanks everybody,
    SherylD
  10. SherylD

    SherylD Guest

    I just keep feeling worse and worse.. I went to my Dent. for my TMJ yesterday and he said that my jaw is worse than it was. He agrees that I need to stop the prozac.

    So I just called my Dr. and she said that it would be fine to just stop taking it cuz I have only been on it for a few weeks and it's a low dose. She said I would be fine. So keep you finger crossed for me.

    I can not wait for it to get out of my system!!!

    Thanks to all who responded!
    SHerylD